Alert archive / California / Small Craft Advisories in 2008

Small Craft Advisory 53, NWS Eureka, CA

September 8, 2008

NWS Eureka, CA issued this small craft advisory at Sep 8, 2008, 1:23 PM PDT. It took effect at Sep 9, 2008, 12:00 PM PDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Sep 8, 2008, 1:23 PM PDT (20:23 UTC)
In effect from
Sep 9, 2008, 12:00 PM PDT
Expired
Sep 9, 2008, 2:38 PM PDT
In force
3 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

725 
WHUS76 KEKA 082023
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
123 PM PDT MON SEP 8 2008

PZZ470-090430-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-080909T1300Z/
/O.UPG.KEKA.GL.A.0007.080909T1300Z-080910T2200Z/
/O.NEW.KEKA.SE.W.0030.080909T1300Z-080911T0100Z/
/O.NEW.KEKA.GL.W.0035.080909T1300Z-080911T0100Z/
/O.UPG.KEKA.SE.A.0005.080909T1300Z-080910T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
123 PM PDT MON SEP 8 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
TUESDAY...
...GALE WARNING IN EFFECT FROM 6 AM TUESDAY TO 6 PM PDT
WEDNESDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 6 AM TUESDAY TO 6 PM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE AND
HAZARDOUS SEAS WARNING...IN EFFECT FROM 6 AM TUESDAY TO 6 PM PDT
WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM
PDT TUESDAY.

STRENGTHENING INTERACTION BETWEEN AN OFFSHORE SURFACE HIGH AND 
LOW PRESSURE ALONG THE CALIFORNIA COASTLINE...WILL INDUCE GALE
FORCE WINDS AND DANGEROUS SEAS ACROSS THE OUTER WATERS TUESDAY 
AND WEDNESDAY. WAVE ENERGY FROM THESE WINDS WILL ALSO CREATE 
STEEP SEAS ACROSS THE INNER WATERS...WHERE ADVISORY CONDITIONS
ARE POSTED.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-090430-
/O.EXT.KEKA.SC.Y.0052.000000T0000Z-080909T1900Z/
/O.UPG.KEKA.GL.A.0007.080909T2000Z-080910T1800Z/
/O.NEW.KEKA.SE.W.0030.080909T1900Z-080911T0100Z/
/O.NEW.KEKA.GL.W.0035.080909T1900Z-080911T0100Z/
/O.UPG.KEKA.SE.A.0005.080909T2000Z-080910T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
123 PM PDT MON SEP 8 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
12 PM PDT TUESDAY...
...GALE WARNING IN EFFECT FROM 12 PM TUESDAY TO 6 PM PDT
WEDNESDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 12 PM TUESDAY TO 6 PM
PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE AND
HAZARDOUS SEAS WARNING...IN EFFECT FROM 12 PM TUESDAY TO 6 PM PDT
WEDNESDAY. A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 PM THIS
EVENING TO 12 PM PDT TUESDAY. 

STRENGTHENING INTERACTION BETWEEN AN OFFSHORE SURFACE HIGH AND 
LOW PRESSURE ALONG THE CALIFORNIA COASTLINE...WILL INDUCE GALE
FORCE WINDS AND DANGEROUS SEAS ACROSS THE OUTER WATERS TUESDAY 
AND WEDNESDAY. WAVE ENERGY FROM THESE WINDS WILL ALSO CREATE 
STEEP SEAS ACROSS THE INNER WATERS...WHERE ADVISORY CONDITIONS
ARE POSTED.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-090430-
/O.NEW.KEKA.SC.Y.0053.080909T1900Z-080910T1900Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
123 PM PDT MON SEP 8 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 12 PM TUESDAY TO 12 PM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 12 PM TUESDAY TO 12 PM PDT
WEDNESDAY. 

STRENGTHENING INTERACTION BETWEEN AN OFFSHORE SURFACE HIGH AND 
LOW PRESSURE ALONG THE CALIFORNIA COASTLINE...WILL INDUCE GALE
FORCE WINDS AND DANGEROUS SEAS ACROSS THE OUTER WATERS TUESDAY 
AND WEDNESDAY. WAVE ENERGY FROM THESE WINDS WILL ALSO CREATE 
STEEP SEAS ACROSS THE INNER WATERS...WHERE ADVISORY CONDITIONS
ARE POSTED.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-090430-
/O.EXT.KEKA.SW.Y.0056.000000T0000Z-080912T0100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
123 PM PDT MON SEP 8 2008

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
6 PM PDT THURSDAY...

THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT
UNTIL 6 PM PDT THURSDAY. 

STRENGTHENING INTERACTION BETWEEN AN OFFSHORE SURFACE HIGH AND 
LOW PRESSURE ALONG THE CALIFORNIA COASTLINE...WILL INDUCE GALE
FORCE WINDS AND DANGEROUS SEAS ACROSS THE OUTER WATERS TUESDAY 
AND WEDNESDAY. WAVE ENERGY FROM THESE WINDS WILL ALSO CREATE 
STEEP SEAS ACROSS THE INNER WATERS...WHERE ADVISORY CONDITIONS
ARE POSTED.

&&

$$
4 follow-up statements
985 
WHUS76 KEKA 090324
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
824 PM PDT MON SEP 8 2008

PZZ470-091130-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-080909T1300Z/
/O.CON.KEKA.GL.W.0035.080909T1300Z-080911T0100Z/
/O.CON.KEKA.SE.W.0030.080909T1300Z-080911T0100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
824 PM PDT MON SEP 8 2008

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 6 AM PDT TUESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 6 AM TUESDAY TO 6 PM PDT
WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 6 AM TUESDAY TO
6 PM PDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 6 AM TUESDAY TO 6 PM PDT
WEDNESDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 6 AM
TUESDAY TO 6 PM PDT WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN
EFFECT UNTIL 6 AM PDT TUESDAY. 

STRENGTHENING INTERACTION BETWEEN AN OFFSHORE SURFACE HIGH AND
LOW PRESSURE ALONG THE CALIFORNIA COASTLINE...WILL INDUCE GALE
FORCE WINDS AND DANGEROUS SEAS ACROSS THE OUTER WATERS TUESDAY
AND WEDNESDAY. WAVE ENERGY FROM THESE WINDS WILL ALSO CREATE
STEEP SEAS ACROSS THE INNER WATERS...WHERE ADVISORY CONDITIONS
ARE POSTED.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-091130-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-080909T1900Z/
/O.CON.KEKA.GL.W.0035.080909T1900Z-080911T0100Z/
/O.CON.KEKA.SE.W.0030.080909T1900Z-080911T0100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
824 PM PDT MON SEP 8 2008

...SMALL CRAFT ADVISORY FRO WINDS AND HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 12 PM PDT TUESDAY... 
...GALE WARNING REMAINS IN EFFECT FROM 12 PM TUESDAY TO 6 PM PDT
WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 12 PM TUESDAY TO
6 PM PDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 12 PM TUESDAY TO 6 PM PDT
WEDNESDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 12 PM
TUESDAY TO 6 PM PDT WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN
EFFECT UNTIL 12 PM PDT TUESDAY. 

STRENGTHENING INTERACTION BETWEEN AN OFFSHORE SURFACE HIGH AND
LOW PRESSURE ALONG THE CALIFORNIA COASTLINE...WILL INDUCE GALE
FORCE WINDS AND DANGEROUS SEAS ACROSS THE OUTER WATERS TUESDAY
AND WEDNESDAY. WAVE ENERGY FROM THESE WINDS WILL ALSO CREATE
STEEP SEAS ACROSS THE INNER WATERS...WHERE ADVISORY CONDITIONS
ARE POSTED.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-091130-
/O.CON.KEKA.SC.Y.0053.080909T1900Z-080910T1900Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
824 PM PDT MON SEP 8 2008

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN
EFFECT FROM 12 PM TUESDAY TO 12 PM PDT WEDNESDAY...

STRENGTHENING INTERACTION BETWEEN AN OFFSHORE SURFACE HIGH AND
LOW PRESSURE ALONG THE CALIFORNIA COASTLINE...WILL INDUCE GALE
FORCE WINDS AND DANGEROUS SEAS ACROSS THE OUTER WATERS TUESDAY AND
WEDNESDAY. WAVE ENERGY FROM THESE WINDS WILL ALSO CREATE STEEP
SEAS ACROSS THE INNER WATERS...WHERE ADVISORY CONDITIONS ARE
POSTED.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-091130-
/O.CON.KEKA.SW.Y.0056.000000T0000Z-080912T0100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
824 PM PDT MON SEP 8 2008

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 6 PM PDT THURSDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
6 PM PDT THURSDAY. 

STRENGTHENING INTERACTION BETWEEN AN OFFSHORE SURFACE HIGH AND
LOW PRESSURE ALONG THE CALIFORNIA COASTLINE...WILL INDUCE GALE
FORCE WINDS AND DANGEROUS SEAS ACROSS THE OUTER WATERS TUESDAY
AND WEDNESDAY. WAVE ENERGY FROM THESE WINDS WILL ALSO CREATE
STEEP SEAS ACROSS THE INNER WATERS...WHERE ADVISORY CONDITIONS
ARE POSTED.

&&

$$
697 
WHUS76 KEKA 091033
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
333 AM PDT TUE SEP 9 2008

PZZ470-100000-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-080909T1300Z/
/O.EXT.KEKA.SE.W.0030.080909T1300Z-080911T1200Z/
/O.CON.KEKA.GL.W.0035.080909T1300Z-080911T0100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
333 AM PDT TUE SEP 9 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY
THIS MORNING...
...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 6 AM THIS MORNING TO
5 AM PDT THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM
PDT WEDNESDAY...

THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT FROM 6 AM THIS
MORNING TO 5 AM PDT THURSDAY. A GALE WARNING REMAINS IN EFFECT
FROM 6 AM THIS MORNING TO 6 PM PDT WEDNESDAY. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING. 

STRENGTHENING INTERACTION BETWEEN AN OFFSHORE SURFACE HIGH AND
LOW PRESSURE ALONG THE CALIFORNIA COASTLINE...WILL INDUCE GALE
FORCE WINDS AND DANGEROUS SEAS ACROSS THE OUTER WATERS TUESDAY
AND WEDNESDAY. WAVE ENERGY FROM THESE WINDS WILL ALSO CREATE
STEEP SEAS ACROSS THE INNER WATERS...WHERE ADVISORY CONDITIONS
ARE POSTED.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-100000-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-080909T1900Z/
/O.CON.KEKA.GL.W.0035.080909T1900Z-080911T0100Z/
/O.CON.KEKA.SE.W.0030.080909T1900Z-080911T0100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
333 AM PDT TUE SEP 9 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM PDT
WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM NOON TODAY TO
6 PM PDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM PDT
WEDNESDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM NOON
TODAY TO 6 PM PDT WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN
EFFECT UNTIL NOON PDT TODAY. 

STRENGTHENING INTERACTION BETWEEN AN OFFSHORE SURFACE HIGH AND
LOW PRESSURE ALONG THE CALIFORNIA COASTLINE...WILL INDUCE GALE
FORCE WINDS AND DANGEROUS SEAS ACROSS THE OUTER WATERS TUESDAY
AND WEDNESDAY. WAVE ENERGY FROM THESE WINDS WILL ALSO CREATE
STEEP SEAS ACROSS THE INNER WATERS...WHERE ADVISORY CONDITIONS
ARE POSTED.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-100000-
/O.CON.KEKA.SC.Y.0053.080909T1900Z-080910T1900Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
333 AM PDT TUE SEP 9 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
12 PM PDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 12 PM
PDT WEDNESDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-100000-
/O.CON.KEKA.SW.Y.0056.000000T0000Z-080912T0100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
333 AM PDT TUE SEP 9 2008

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 6 PM PDT THURSDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
6 PM PDT THURSDAY. 

WINDS OFFSHORE WILL INCREASE TO GALE FORCE TODAY...AND REMAIN
ABOVE 30 KT THROUGH WEDNESDAY. WAVE ENERGY FROM THESE WINDS WILL
CREATE LARGE STEEP SEAS ACROSS THE INNER WATERS...WHERE ADVISORY
CONDITIONS ARE POSTED THROUGH THURSDAY.

&&

$$
199 
WHUS76 KEKA 092020
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
120 PM PDT TUE SEP 9 2008

PZZ470-100430-
/O.EXT.KEKA.SE.W.0030.000000T0000Z-080911T1300Z/
/O.CON.KEKA.GL.W.0035.000000T0000Z-080911T0100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
120 PM PDT TUE SEP 9 2008

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 6 AM PDT THURSDAY...
...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PDT WEDNESDAY...

THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 6 AM PDT
THURSDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PDT
WEDNESDAY. 

STRENGTHENING INTERACTION BETWEEN AN OFFSHORE SURFACE HIGH AND
LOW PRESSURE ALONG THE CALIFORNIA COASTLINE...WILL INDUCE GALE
FORCE WINDS AND DANGEROUS SEAS ACROSS THE OUTER WATERS THROUGH
WEDNESDAY. WAVE ENERGY FROM THESE WINDS WILL ALSO CREATE STEEP
SEAS ACROSS THE INNER WATERS...WHERE ADVISORY CONDITIONS ARE
POSTED.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-100430-
/O.CON.KEKA.GL.W.0035.000000T0000Z-080911T0100Z/
/O.CON.KEKA.SE.W.0030.000000T0000Z-080911T0100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
120 PM PDT TUE SEP 9 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PDT WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 6 PM PDT
WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PDT WEDNESDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 6 PM PDT
WEDNESDAY. 

STRENGTHENING INTERACTION BETWEEN AN OFFSHORE SURFACE HIGH AND
LOW PRESSURE ALONG THE CALIFORNIA COASTLINE...WILL INDUCE GALE
FORCE WINDS AND DANGEROUS SEAS ACROSS THE OUTER WATERS THROUGH
WEDNESDAY. WAVE ENERGY FROM THESE WINDS WILL ALSO CREATE STEEP
SEAS ACROSS THE INNER WATERS...WHERE ADVISORY CONDITIONS ARE
POSTED.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ455-100430-
/O.EXT.KEKA.SC.Y.0053.000000T0000Z-080911T0100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
120 PM PDT TUE SEP 9 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT WEDNESDAY FOR
WINDS AND HAZARDOUS SEAS...

STRONGER WINDS FURTHER OFFSHORE WILL SEND STEEP SWELL WAVES TOWARD
SHORE THROUGH WEDNESDAY AFTERNOON. 7 TO 9 FOOT SWELL EVERY 8 TO 9
SECONDS CAN BE EXPECTED...ACCOMPANIED BY SMALL CRAFT ADVISORY WINDS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-100430-
/O.EXT.KEKA.SW.Y.0056.000000T0000Z-080911T1300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
120 PM PDT TUE SEP 9 2008

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
6 AM PDT THURSDAY...

WAVE ENERGY FROM STRONGER WINDS OFFSHORE WILL CREATE LARGE STEEP
SEAS ACROSS THE INNER WATERS...WHERE ADVISORY CONDITIONS ARE POSTED
THROUGH WEDNESDAY NIGHT. SEAS 

&&

$$
759 
WHUS76 KEKA 092138
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
238 PM PDT TUE SEP 9 2008

PZZ455-101000-
/O.CAN.KEKA.SC.Y.0053.000000T0000Z-080911T0100Z/
/O.EXA.KEKA.SW.Y.0056.000000T0000Z-080911T1300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
238 PM PDT TUE SEP 9 2008

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM
PDT THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL 6 AM
PDT THURSDAY FOR FRESH STEEP SWELL WAVES OF 7 TO 9 FEET AT 9 SECONDS.

THE SMALL CRAFT ADVISORY FOR WINDS HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL
HAZARD TO SMALL CRAFT.

&&

$$

PZZ470-101000-
/O.CON.KEKA.GL.W.0035.000000T0000Z-080911T0100Z/
/O.CON.KEKA.SE.W.0030.000000T0000Z-080911T1300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
238 PM PDT TUE SEP 9 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PDT WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 6 AM PDT
THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PDT WEDNESDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY.

STRENGTHENING INTERACTION BETWEEN AN OFFSHORE SURFACE HIGH AND
LOW PRESSURE ALONG THE CALIFORNIA COASTLINE...WILL INDUCE GALE
FORCE WINDS AND DANGEROUS SEAS ACROSS THE OUTER WATERS THROUGH
WEDNESDAY. COMBINED SEAS OF 11 TO 14 FT EVERY 9 SECONDS WILL
MAKE NAVIGATING HAZARDOUS FOR SMALL CRAFT VESSELS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-101000-
/O.CON.KEKA.GL.W.0035.000000T0000Z-080911T0100Z/
/O.CON.KEKA.SE.W.0030.000000T0000Z-080911T0100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
238 PM PDT TUE SEP 9 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PDT WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 6 PM PDT
WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PDT WEDNESDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 6 PM PDT
WEDNESDAY. 

STRENGTHENING INTERACTION BETWEEN AN OFFSHORE SURFACE HIGH AND
LOW PRESSURE ALONG THE CALIFORNIA COASTLINE...WILL INDUCE GALE
FORCE WINDS AND DANGEROUS SEAS ACROSS THE OUTER WATERS THROUGH
WEDNESDAY. COMBINED SEAS OF 11 TO 14 FT EVERY 9 SECONDS WILL
MAKE NAVIGATING HAZARDOUS FOR SMALL CRAFT VESSELS. 

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-101000-
/O.NEW.KEKA.SI.Y.0057.080909T2138Z-080910T1300Z/
/O.CON.KEKA.SW.Y.0056.000000T0000Z-080911T1300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
238 PM PDT TUE SEP 9 2008

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 6 AM PDT
WEDNESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 6 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 6 AM PDT WEDNESDAY.
A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
6 AM PDT THURSDAY. 

LOCALIZED BLUSTERY NORTH WINDS OF 30 TO 40 KNOTS SHOULD BE EXPECTED
AROUND POINT SAINT GEORGE...WITH LOCALLY WIND WAVES. WINDS AND
SEAS WILL LIKELY REMAIN LIGHTER FURTHER SOUTH AWAY FROM THE POINT.
ADVISORY WINDS AND SEAS HOWEVER CAN BE EXPECTED TO PERSIST OVERNIGHT
WITH STEEP FRESH SWELL LINGERING IN THE NORTHERN INNER WATERS
THROUGH LATE WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL
HAZARD TO SMALL CRAFT.


&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 8, 10:03 AM PDT, 3 hours 20 minutes earlier.

Area forecast discussion, Sep 8, 10:03 AM PDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
1003 AM PDT MON SEP 8 2008

.SYNOPSIS...WEAKENING HIGH PRESSURE ALOFT WILL BRING NEAR NORMAL
DAYTIME TEMPERATURES ACROSS INTERIOR LOCATIONS...WITH MORNING AND
NIGHT TIME LOW CLOUDS AND FOG ALONG COASTAL ZONES. THIS PATTERN
WILL HOLD MUCH OF THE UPCOMING WEAK...WITH FRONTAL SYSTEMS REMAINING
WELL NORTH AND WEST OF THE REGION.

&&

.SHORT TERM...MODELS ARE IN EXCELLENT AGREEMENT SHOWING TROUGHING
DEEPENING ALONG THE WEST COAST THROUGH TUESDAY.  THIS WILL LEAD TO
COOLING TEMPS INLAND ALONG WITH A DEEPER MARINE LAYER ALONG THE
COAST.  EXPECT STRATUS TO BE MORE EXTENSIVE TUESDAY MORNING OFFSHORE
AND ALONG THE COAST WITH MORE INLAND PENETRATION THAN TODAY.  MODELS
SHOW A SHORTWAVE CLIPPING THE REGION TUESDAY AFTERNOON.  THE NAM IS
THE STRONGEST WITH THIS FEATURE AND SHOWS WEAK INSTABILITY WHILE THE
GFS AND ECMWF ARE LESS IMPRESSIVE.  EXPECT TO SEE SOME CUMULUS
BUILD-UPS OVER THE HIGHER ELEVATIONS OF THE UPPER TRINITY RIVER
ZONE...BUT WILL FEATURE ONLY SILENT POPS ATTM. KL

&&

.AVIATION...CYCLONIC WEAKNESS ALOFT DISCERNIBLE IN VAPOR ANIMATIONS
WAS ENHANCING WEAK SURFACE LOW PRESSURE EMBEDDED WITHIN INVERTED
SURFACE THERMAL TROUGH ALONG THE NORTHERN COAST. COUPLED INTO THIS
EVIDENT IN VSBL IMAGERY WAS AN EDDY OFFSHORE CENTERED AROUND 30NM
WSW OF SHELTER COVE. RESULTANT SOUTHERLY WIND FLOW ALONG THE COAST
AND WEAK LOW LEVEL LIFT HAS SUBSEQUENTLY GUIDED STRATUS NORTHWARD
AND INLAND ACROSS PORTIONS OF THE REDWOOD COAST. WILL ADJUST TAFS
TO ACCOUNT FOR THIS MARINE INTRUSION WITH MORE PESSIMISTIC SKY COVER
THROUGH REMAINDER OF DAY INTO TONIGHT. MJC

&&

.MARINE...OFFSHORE EDDY HAS THROWN A CURVE BALL INTO ALREADY WEAK
SURFACE WINDS ACROSS THE INNER MARINE ZONES. MORNING QUIKSCAT PASS
NOT HELPING BUT SUSPECT LIGHT SOUTHERLY FLOW WILL OVERSPREAD MUCH
OF THE 0-10NM ZONES BENEATH A PLUME OF NORTHWARD EXPANDING STRATUS.
THUS WILL ADJUST 1ST PERIOD FORECAST OF MARINE PACKAGE FOR INNER
WATERS. MJC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...

PZZ450: ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT THROUGH
        LATE TUESDAY NIGHT...
PZZ470: ...SMALL CRAFT ADVISORY FOR WIND AND HAZARDOUS SEAS IN
        EFFECT THROUGH LATE TONIGHT...
        ...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
        WEDNESDAY AFTERNOON...
        ...HAZARDOUS SEAS WATCH IN EFFECT FROM TUESDAY MORNING
        THROUGH WEDNESDAY AFTERNOON...
PZZ475: ...SMALL CRAFT ADVISORY FOR WIND AND HAZARDOUS SEAS IN EFFECT
        THROUGH TUESDAY AFTERNOON...
        ...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON
        THROUGH WEDNESDAY  MORNING...
        ...HAZARDOUS SEAS WATCH IN EFFECT FROM TUESDAY AFTERNOON
        THROUGH WEDNESDAY MORNING...

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 1:23 PM PDTGale WarningEKA53 hr
Sep 8, 1:23 PM PDTHazardous Seas WarningEKA53 hr

Nearby

Small Craft Advisories in California, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.